# SDR DALA2018080704916

- Difficulty date: August 5, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 88,107 hours, 38,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE L1 DOOR EMERGENCY TRIGGER MECHANISM,  THE GUST LOCK BUSHING WAS FOUND BROKEN.
